# SDR USAA2009092392608

- Difficulty date: September 17, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 31,860 hours, 12,708 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Tube
- Part number: GA65911
- Part serial: B749
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC-6 - MAJOR REPAIR - CORROSION IN NOSE LANDING GEAR TURNING TUBE.  REPLACED NOSE LANDING GEAR TURNING TUBE IAW A319 CMM 32-27-47.
